# SDR C77A20130627021

- Difficulty date: June 25, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 15,682 hours, 8,927 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Zone 200
- Part time: 15,682 hours, 8,927 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SMALL STRAIGHT LINE DRILL MARK FOUND ON THE REAR PRESSURE BULKHEAD RING, ON THE RT SIDE BETWEEN STGR 12R AND 13R.   BLENDED OUT DRILL MARK IAW SRM PART II 51-10-03 ON WO 725877-303 IAW COMPASS, EO E17X-53AD-001.1, REV IR.
